# SDR UIEA2017120602367

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,431 hours, 17,646 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE . 3 ATTEMPTS NO START.  CREW REPORTED A SUCCESSFUL COLD SOAK START.
